Communications in Mathematical Physics

, Volume 108, Issue 3, pp 353–361

Dilations of quantum dynamical semigroups with classical Brownian motion

  • R. Alicki
  • M. Fannes
Article

DOI: 10.1007/BF01212314

Cite this article as:
Alicki, R. & Fannes, M. Commun.Math. Phys. (1987) 108: 353. doi:10.1007/BF01212314

Abstract

We show that any quantum dynamical semigroup can be written with the help of the solution of a vector-valued classical stochastic differential equation. Moreover this equation leads to a natural construction of a unitary dilation in term of Wiener spaces.

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • R. Alicki
    • 1
  • M. Fannes
    • 1
  1. 1.Instituut voor Theoretische FysicaUniversiteit LeuvenLeuvenBelgium